Out of Stock

Benylin Cough Medicine Syrup 125ml Original

6.20

Benylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. Warning: May cause drowsiness. You Must Be Aged Over 18 Years to Purchase…

Out of stock

Description

Benylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. Warning: May cause drowsiness.

You Must Be Aged Over 18 Years to Purchase This Product.

Who can use?

This product can be used by adults and children over 12 years of age.

How to use?

Adults and adolescents 12 years and over take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period.

If you are pregnant or breast-feeding.

This medication should not be used if you are pregnant or breastfeeding unless directed by your doctor.

Driving and using machines

This medication should not affect your ability to drive or use machines, however if you do feel unwell, do not drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Active Ingredients 

Each 5ml of cough syrup contains, Diphenhydramine hydrochloride 14mg and levomenthol 1.1mg.

Reviews

There are no reviews yet.

Be the first to review “Benylin Cough Medicine Syrup 125ml Original”

Your email address will not be published. Required fields are marked *

Quick Comparison

Benylin Cough Medicine Syrup 125ml Original removeNurofen for Children Six Plus Orange removeTeedex Oral Solution 100ml removeLyclear Leave-In Spray 100ml removeCalpol SixPlus Sugar Free Oral Suspension Strawberry 140ml removeLyclear Creme Rinse remove
NameBenylin Cough Medicine Syrup 125ml Original removeNurofen for Children Six Plus Orange removeTeedex Oral Solution 100ml removeLyclear Leave-In Spray 100ml removeCalpol SixPlus Sugar Free Oral Suspension Strawberry 140ml removeLyclear Creme Rinse remove
ImageBenylin Cough Medicine Syrup 125ml OriginalNurofen for Children Six Plus OrangeTeedex Oral Solution 100mlLyclear Leave-In Spray 100mlCalpol SixPlus Sugar Free Oral Suspension Strawberry 140mlLyclear Creme Rinse
SKU
Rating
Price6.2010.0013.808.4514.998.7510.5017.99
Stock

Out of stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stockOut of stock
Add to cart

Read more

Select options

Read more

Read more

Add to cart

Select options

DescriptionBenylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. Warning: May cause drowsiness. You Must Be Aged Over 18 Years to Purchase...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Calpol Six Plus Sugar-Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon. You Must Be...Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a...
ContentBenylin Original Cough Medicine Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest.  The levomenthol is a decongestant that helps you breathe easier. Warning: May cause drowsiness. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product can be used by adults and children over 12 years of age. How to use? Adults and adolescents 12 years and over take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period. If you are pregnant or breast-feeding. This medication should not be used if you are pregnant or breastfeeding unless directed by your doctor. Driving and using machines This medication should not affect your ability to drive or use machines, however if you do feel unwell, do not drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  Each 5ml of cough syrup contains, Diphenhydramine hydrochloride 14mg and levomenthol 1.1mg.Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.Teedex is a painkiller for children aged between 2 and 12 years. This raspberry flavoured oral solution contains both paracetamol and diphenhydramine hydrochloride. This medicine is also free from sugar and includes a dosing syringe. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM OF ONE BOTTLE PER ORDER. Cannot be purchased with Dozol. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 2 – 6 years, give 5-10ml (3 to 4 times daily). Children over 6 years, give 10-20ml (3 times daily). Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of Dozol contains the active ingredient paracetamol 120mg and diphenhydramine hydrochloride 12.5mg. The other ingredients include:propylene glycol, liquid sorbitol (E420), liquid maltitol (E965), ethyl, propyl and methyl parahydroxybenzoates (E214, E216, E218), amaranth red (E123) and raspberry flavour (contains ethanol).Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Calpol Six Plus Sugar-Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 – 8 years, give 5ml. Children 8 – 10 years, give 7.5ml (one 5ml spoon and one 2.5ml spoon). Children 10 – 12 years, give 10ml (two 5ml spoonful’s). Children 12 – 16 years, take 10-15ml (two to three 5ml spoonful’s). Adults and children over 16 years, take 20ml (four 5ml spoonful’s). Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 250mg paracetamol. Other ingredients: Maltitol (E965), Sorbitol (E420), (E218) and (E216).  Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.
Active Ingredients  Permethrin 1% w/w. Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified water.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

100ml, 200ml

Size

2x 59ml, 59ml